| Catalog Number |
60000000L |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they already had the biomed look at the arctic sun device, but they were not able to help.Therapy started around 1600.They were getting alert 02 (low flow).Flow 0lpm, inlet pressure (ip) was -8.2psi, circulation pump command (cpc) was 0%, cv 0.S/n (b)(6).Had nurse disconnect and reconnect the pads using proper technique and check for any kinks.The day nurse, came on the phone and said the pad did not have any velcro dots, so they were not sure if it was an issue with the pad.They got back on the phone, asked for clarification (were the straps missing, or just the dots on the pad).They were unsure as they had not inspected the pad yet.Flow rate (fr) was 0lpm, inlet pressure (ip) was-6psi, circulation pump command (cpc) was12%, pump hours 1849.6, system hours 2262.8.Stopped therapy and disconnected pads.Started therapy in manual mode.Flow rate (fr) was1.8lpm, inlet pressure (ip) was-7.1psi, circulation pump command (cpc) was 50%.Asked nurse to inspect fluid delivery line (fdl).No visible signs of damage and properly seated.Reconnected the pad.Flow rate (fr) was 1.0lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 34%.Disabled manual control and resumed therapy, flow rate (fr) was1.8lpm, inlet pressure (ip) was -7.2psi, circulation pump command (cpc) was 35%.Suggested sending device to biomed once therapy was complete for inspection.The values did get to normal range, but it took a longer period of time to stabilize than normal.
Additional Manufacturer Narrative
This mdr is being retracted as it is a duplicate of a record already submitted 1018233-2025-04089.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description